# SDR 4AER20161103001

- Difficulty date: May 31, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 59,010 hours, 38,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER AFT ANTENNAE MOUNTING SURFACE HAS CORROSION.  REPAIRED CHANNEL AT BS 500-500A & BETWEEN STRINGERS 28L & 28R.
